Tsukuba Journal of Mathematics

Yang-Mills connections and the index bundles

Mitsuhiro Itoh

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 13, Number 2 (1989), 423-441.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161165

Digital Object Identifier
doi:10.21099/tkbjm/1496161165

Mathematical Reviews number (MathSciNet)
MR1030225

Zentralblatt MATH identifier
0691.53016

Citation

Itoh, Mitsuhiro. Yang-Mills connections and the index bundles. Tsukuba J. Math. 13 (1989), no. 2, 423--441. doi:10.21099/tkbjm/1496161165. https://projecteuclid.org/euclid.tkbjm/1496161165


Export citation